Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Wellbutrin SR - caused anxiety attack

Posted by MarkVa on April 3, 2006, at 11:29:28

In the fall I was put on Wellbutrin XL for depression. My wife convinced me, and I realized I had basically just 'let everything go' over the past year or so.

It made me nauseas, so, in January I was put on Wellbutrin SR. It too made me nausea, but, I could take the full dosage every two days and off one day with no nausea. I had finally worked myself up to the full dosage with no nausea.

Two weeks later, I was sitting at my desk and started to feel nausea. As an hour passed, nervousness was added to the nausea. I thought maybe it was my cup of coffee, or that I was hungry.

I go to the gym daily during lunch, so, went to the gym. There I found that I was breathless and couldn't jog. I knew something wasn't right. So, back on the hungry issue, I went to get something to eat.

An hour later, that hadn't worked. I felt flush, nervous, out of breath. I had a meeting to attend. During that meeting my symptoms advanced to dizziness and that I needed to 'get away'. I left the meeting early and returned to my desk. Then my hands and face started tingling.

I went to my primary care phys, who took me right in without an appt!

He thought it might be an anxiety attack with hyperventalation. So, he instructed me to take slow deep breaths. That helped! He then hooked me to the EKG and said it was abnormal. He called ahead to the ER and told them I was coming and he ordered an Echo and 24hr holter.

The next day I didn't do anything much while wearing the holter. I did go to the grocery store and my heart felt as if it was racing away. This later showed on the 24 hour holter as 140BPM.

They did identify RBBB, which as I understand, a lot of people have and don't even know as it has little to no effects.

For the few weeks that followed, I've noticed that exercise seems to bring on these 'feelings'. I have also noticed chest pain.

So, now I'm scheduled for a cardiolite stress test. The cardiologist doesn't think its heart related. He thinks it was a anxiety attack, as, in his words, I'm the picture of good health.

After this, I only took 150mg of Wellbutrin SR per day for 3 weeks. Now Iím off of it. Could Wellbutrin SR have messed me up so much as to cause this??


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MarkVa thread:628221
URL: http://www.dr-bob.org/babble/20060403/msgs/628221.html